# SDR ASAA2015051611735

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 6,188 hours, 2,056 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DATA LINK FAIL ON FMC.  ACFT GROUNDED.  PERFORMED SATCOM SYSTEM TEST, NO FAIL PROMPT, OPS CHECK GOOD IAW AMM 23-15-00.
